Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)



The Hochschild cohomology algebra for a family of self-injective algebras of the tree class $ D_n$

Author: Yu. V. Volkov
Translated by: the author
Original publication: Algebra i Analiz, tom 23 (2011), nomer 5.
Journal: St. Petersburg Math. J. 23 (2012), 851-879
MSC (2010): Primary 13D03
Published electronically: July 10, 2012
MathSciNet review: 2918425
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Hochschild cohomology algebra for a series of self-injective algebras of the tree class $ D_n$ is described in terms of generators and relations. The proof involves the existing description of the minimal bimodule resolvent and of the additive structure for the Hochschild cohomology algebras in question.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 13D03

Retrieve articles in all journals with MSC (2010): 13D03

Additional Information

Yu. V. Volkov
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskaya Ul. 28, Stary Petergof, St. Petersburg 198504, Russia
Email: wolf86\

Keywords: Hochschild cohomology, finite type representations, self-injective algebras
Received by editor(s): May 15, 2010
Published electronically: July 10, 2012
Additional Notes: Supported by RFBR (grant no. 10-01-00635a).
Article copyright: © Copyright 2012 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia